liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Properties of an Approximability-related Parameter on Circular Complete Graphs
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
2009 (English)In: Electronic Notes in Discrete Mathematics, ISSN 1571-0653, E-ISSN 1571-0653, Vol. 35, 115-120 p.Article in journal (Refereed) Published
Abstract [en]

The instances of the Weighted Maximum H-Colourable Subgraph problem (Max H-Col) are edge-weighted graphs G and the objective is to find a subgraph of G that has maximal total edge weight, under the condition that the subgraph has a homomorphism to H; note that for H=Kk this problem is equivalent to Max k-cut. Färnqvist et al. have introduced a parameter on the space of graphs that allows close study of the approximability properties of Max H-Col. Here, we investigate the properties of this parameter on circular complete graphs Kp/q, where 2p/q3. The results are extended to K4-minor-free graphs. We also consider connections with Šámal's work on fractional covering by cuts: we address, and decide, two conjectures concerning cubical chromatic numbers.

Place, publisher, year, edition, pages
Elsevier , 2009. Vol. 35, 115-120 p.
Keyword [en]
graph H-colouring; circular colouring; combinatorial optimisation; graph theory
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-52637DOI: 10.1016/j.endm.2009.11.020OAI: oai:DiVA.org:liu-52637DiVA: diva2:284373
Available from: 2010-01-06 Created: 2010-01-06 Last updated: 2017-12-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Färnqvist, TommyJonsson, PeterThapper, Johan

Search in DiVA

By author/editor
Färnqvist, TommyJonsson, PeterThapper, Johan
By organisation
TCSLAB - Theoretical Computer Science LaboratoryThe Institute of Technology
In the same journal
Electronic Notes in Discrete Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf